# SDR SIMA20160725001

- Difficulty date: July 25, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 15,524 hours, 10,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AUTO FAIL AFTER PUSH BACK AND LT ENGINE STARTED, ACCOMPANIED WITH SMOKE IN THE CABIN.  PERFORMED GVI OF PACK 2 RT PACK SYS REF AMM 21-51-00.  CREW RAN ACFT BLEED SYSTEMS AND NO SMOKE NOTED OR ELECTRIC ODORS.  RIGHT PACK WAS ISOLATED.  DEFERRED RT PACK REF MEL 21-13 AUTH 070300D-C.  T/S IAW FIM 21-51-00.  TEMP CTRL VLV2  MPE14 MDC MSG.  R&R TCV2 IAW AMM 21-51-20.  NO FIX MEL CONTINUES.  R&R RT AIR CYCLE MACHINE.  ACM OPS CHECKS AND LEAK CHECKS WERE GOOD.  FOUND FWD DRAIN HOSE CARBONIZED AND NEEDS REPLACE.  MEL REMAINSS OPEN.  PERFORMED OPS TEST AND LEAK CHECK OF RT ACM IAW STEPS E AND F OR AMM 21-51-08.  R&R FWD DRAIN HOSE IAW AMM 21-51-08.  NO DEFECTS FOUND MEL ITEM RESTORED.  OPS CHECK GOOD.
